# SDR ASAA0680854

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 38,829 hours, 19,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593601593
- Condition: Gouged
- Location: Bs 1058 S18-19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN GOUGED.  REMOVED DAMAGED SECTION.  INSTALLED FILLER EXTERNAL DOUBLER AND INTERNAL FINGER DOUBLER PER SRM 53 04.
